Ask an expert
Question

21 Mar 2003

Period twice a month after going of Injection Contraceptive
Doc,

In October of last year I went for the 2 month Injection contraceptive for the first time, and was due for the next one on 6 December. I decided to discontinue this means of contraception and so did not go for this next jab. Subsequently, and to date, I now have a period every 2 weeks! Please advise if I should have a doctor look at this, go on some sort of hormonal therapy, or when I can expect everything to normalise. I have not been using any other means of contraception (nor have I been sexually active) since the Injection in an effort not to interfere with what is already out of synch.

Please advise!
Answer 465 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Coral, it should normalise by itself within 2-6 months, but if you’re in a hurry you can start using an oral contraceptive. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.